# SDR SCNA06014

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: PHHZJ
- Make and model: Boeing 737-800
- Aircraft serial: 30389
- Aircraft time: 25,130 hours, 9,845 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT ON TAXI -EXIT- SIGN ABOVE COCKPIT DOOR FELL OFF.  FLIGHT ATTENDANT PUT BACK.  MAINTENANCE CHECKED EXIT SIGN ABOVE COCKPIT DOOR AND SIGN IS SECURE.
